The Bubnov–Galerkin method for parabolic equations in Hilbert space
Doklady Akademii Nauk, Tome 178 (1968) no. 3, pp. 548-551
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_3_a11,
author = {P. E. Sobolevskii},
title = {The {Bubnov{\textendash}Galerkin} method for parabolic equations in {Hilbert} space},
journal = {Doklady Akademii Nauk},
pages = {548--551},
year = {1968},
volume = {178},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_3_a11/}
}
P. E. Sobolevskii. The Bubnov–Galerkin method for parabolic equations in Hilbert space. Doklady Akademii Nauk, Tome 178 (1968) no. 3, pp. 548-551. http://geodesic.mathdoc.fr/item/DAN_1968_178_3_a11/